# SDR FDEA201111164932

- Difficulty date: November 16, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N350027
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD T/E FLAP OTBD L/E CHAFING MARK FOUND.  DAMAGED SKIN PANEL REPAIRED IAW EA F-5730-152588.   REPAIR CLASSIFIED AS MAJOR.
